Volume 11, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Line arrangements and direct products of free groups

Kristopher Williams

Algebraic & Geometric Topology 11 (2011) 587–604
Bibliography
1 A D R Choudary, A Dimca, Ş Papadima, Some analogs of Zariski's theorem on nodal line arrangements, Algebr. Geom. Topol. 5 (2005) 691 MR2153112
2 D C Cohen, A I Suciu, The braid monodromy of plane algebraic curves and hyperplane arrangements, Comment. Math. Helv. 72 (1997) 285 MR1470093
3 M Eliyahu, E Liberman, M Schaps, M Teicher, The characterization of a line arrangement whose fundamental group of the complement is a direct sum of free groups, Algebr. Geom. Topol. 10 (2010) 1285 MR2661527
4 C J Eschenbrenner, M J Falk, Orlik–Solomon algebras and Tutte polynomials, J. Algebraic Combin. 10 (1999) 189 MR1719136
5 M Falk, Homotopy types of line arrangements, Invent. Math. 111 (1993) 139 MR1193601
6 M Falk, Combinatorial and algebraic structure in Orlik–Solomon algebras, from: "Combinatorial geometries (Luminy, 1999)", European J. Combin. 22 (2001) 687 MR1845492
7 M J Falk, N J Proudfoot, Parallel connections and bundles of arrangements, from: "Arrangements in Boston: a Conference on Hyperplane Arrangements (1999)", Topology Appl. 118 (2002) 65 MR1877716
8 K M Fan, Direct product of free groups as the fundamental group of the complement of a union of lines, Michigan Math. J. 44 (1997) 283 MR1460414
9 T Jiang, S S T Yau, Diffeomorphic types of the complements of arrangements of hyperplanes, Compositio Math. 92 (1994) 133 MR1283226
10 A Libgober, On the homotopy type of the complement to plane algebraic curves, J. Reine Angew. Math. 367 (1986) 103 MR839126
11 P Orlik, H Terao, Arrangements of hyperplanes, Grund. der Math. Wissenschaften 300, Springer (1992) MR1217488
12 G Rybnikov, On the fundamental group of the complement of a complex hyperplane arrangement arXiv:math/9805056
13 N White, editor, Theory of matroids, Encyclopedia of Math. and its Appl. 26, Cambridge Univ. Press (1986) MR849389
14 N White, editor, Combinatorial geometries, Encyclopedia of Math. and its Applications 29, Cambridge Univ. Press (1987) MR921064